Feeling like dog shit for the past two days

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by Trenhrd, Nov 23, 2018.

  1. Trenhrd

    Trenhrd Member

    So a little history, I did B&C for a little over a year and a half. I ran pretty much every oral and injectable. Six weeks ago was my last pin of test, four weeks ago I started clomid And toremifene at
    150/100/50/50 and 60/60/40/40. The first 5 weeks I felt amazing. My strength was the same as on cycle, libido was through the roof, and my mood was stable and i felt extremely confident. This week I’ve had random depression, mood swings, low libido, and lack of confidence and jealousy. (Uncharacteristic of me as a person) should I cut the clomid? I have 5-6 days left as this is the start of week 4 of pct
     
  2. JackSmooth

    JackSmooth Member

    So you felt great the first 5 weeks but are only starting week 4? Am I missing something here?
     
  3. Trenhrd

    Trenhrd Member

    6 weeks since my last pin, now on week four of pct. felt great until now
     
  4. Logan44551

    Logan44551 Member

    You only waited 2 weeks before starting pct? Chances are you felt great the first 5 weeks because your test levels were still high. You are probably just now bottoming out, test last in your system a lot longer than people think. I would continue with your pct meds for another 2 weeks.
     
  5. Worf

    Worf Member

    This and clomid is pretty well known for emotional sides due to the increase in estro. Maybe switch to nolva or torem
     
    BigNattyDaddy likes this.
  6. tengtren

    tengtren Member

    Just get back on trenblyone assetaint puhhssyy
     
  7. Demondosage

    Demondosage Member

    All symptoms of extremely low testosterone levels. You blast and cruised for 18 months...save yourself the trouble and go get on TRT now

    It takes a good 5-6 weeks for test levels to drop into the tank, I have been there. I was running a gram a week of test before getting on TRT. It took a decent 5-6 weeks to start feeling like T total shit. When I had my levels checked my test was 89!! Got on TRT and never looked back.

    Everything you're describing I went through. Everything from jealousy, extreme irritability, lack of confidence, and the anxiety was horrible.

    Granted clomid can make most feel like shit, but you're deal here isn't just Clomid, it's crashing and having no test in you
     
    Worf likes this.
  8. mands

    mands Member AnabolicLab.com Supporter

    Why were you running such high doses of clomid and nolva? As @Logan44551 stated you probably started PCT too early. How old are you?

    mands
     
    Logan44551 likes this.
  9. Trenhrd

    Trenhrd Member

    26 years old, the clomid dose was high but the totem dose seems standard. I was only cruising on 200mg test e, I thought waiting two weeks should be plenty.
     
  10. Trenhrd

    Trenhrd Member

    Update, hoping the worst has passed. I had horrid emotional sides for 3-4 days consistently. Now I’ve leveled out again. Workouts are going back to normal, mood is great, libido is back, hoping things stay this way. I’m gonna run pct for two more weeks and then get bloods a week after that. Fingers crossed
     
  11. mands

    mands Member AnabolicLab.com Supporter

    Good luck. Even on TRT dose of 200mg I would of waited longer to start pct.

    On another note that's WAY TOO HIGH of doses for what you were trying to accomplish. You would of recovered fine with one SERM IMO.

    mands
     
    Mac11wildcat likes this.